Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Fibro getting worse
JennB1972 posted:
I have had fibro for 5 years now..right now I have the worst flare up ever... I know stress is a factor I am a single parent with 3 disabled kids and I had cancer last year.I usually take aleve and it works pretty well.. till now...I also take lunesta for sleep..fall seems to be the worst time of year for feet have never hurt before but now I can hardly walk and they have fact the swelling has become systemic....I have gained 25 lbs in one month! I moved to a new area and the Dr I had for 6 mo wouldnt do much so I switched to an internal med Dr. who is running tests to see if there is something else going on...I went to a podiatrist for my feet and he put me on gabbapentin which seems to be helping some....he wants to put me on Lyrica but am afraid of the side affects.....I have taken cymbalta and prozac in the past but they did not there anything else out there? (that is not an antidepressant)
Caprice_WebMD_Staff responded:
Hi Jenn and welcome,

I'm sure others will be sharing their experiences with various meds but please keep in mind that what works for one person may not work for another and vice versa. AND that listed side effects are all side effects possible but it doesn't mean you'll get any of them or, if you do, that they'll stay. (FYI, Lyrica is not an antidepressant.)

I'm glad you're getting some medical help now. Do you have any support at home? Do you have any support in your community? You are carrying a heavy load and there's nothing wrong with reaching out for some real support.

I hope you'll keep talking here.
We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell
WomanInBath responded:
I don't know what to say...God bless you. You are carrying a heavy load.
On your feet apparently!!!!
FYI, Lyrica made my feet ache so it killed me to even walk, they didn't look swollen but they felt like they were.
Hope it works better for you, I'll be thinking of you, Meg.
Ebarre replied to WomanInBath's response:
I live in Georgia and my family lives in Pennslyvania..about 10 hrs away I go home every 3-4 months to mom comes down to help when I need her.....I go to an awsome church that supports me and helps me and I have a wonderful boyfriend that is also very helpful. ...about once a month I get an overnight break from the kids....their Dad is out of the picture....he lives across the country...he pays child support but is not aloud to see them. so I manage pretty well....maybe I will try the lyrica
MaMaTwig replied to Ebarre's response:
Dear Ebarre,
God Bless you, and like Caprice said not everyone will have the same side effects from a medicine, what works for other may or may not work for you, but it is worth a try.

Caprice had mentioned above do you have any support groups within your community that you could turn to? I would surely try to check into that, to see if there is a support group around that can help you. I wish you nothing but the best, you surely are carrying the weight on your shoulders, you must be a very strong person.

Take Care, and Good Luck.......Hugs to you and your family :)
fibroinsd responded:
First off....hugs to have a lot to deal with.

Secondly...I am dealing with the swelling of the feet and pain on the bottoms of my feet..and I can hardly if you find a cure...please let me know !!!!! I know the acronym for swelling is. ...R.I.C.E....which stands for and elevation...(I hope I got that right...)...but I know that doesn't seem to do much either...although I do have to say..I don't do compression..

I have taken Cymbalta in the past...and it was helpful...but other than that...I don't know what to tell you...I am starting today...a new exercise program to try and get me into better condition...hopefully that will help...

Let's put the fun back in dysfunctional !- Mary Englebright

Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
395 of 422 found this helpful